# SDR SWAA2024030748717

- Difficulty date: February 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR SHIELD CORRODED MULTIPLE AREAS BS 867-887; RBL 21; WL 150 AFT DOOR SHIELD CORROEDED MULTIPLE AREAS BS 847-867 RBL 21 WL 150.<[01] REMOVED AND REPLACED ON AFT DOOR SHIELD BS 847 TO BS 867 RBL 21 IAW SRM 51-40-02 AND DWG 146A0081;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
